# SDR VNAA2024100411102

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,486 hours, 37,312 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL IN THE COCKPIT / FOUND FLOODLIGHT BELOW FO SIDE POST TO BE BURNT AND CAUSING THE SMELL. REMOVED AND REPLACED BURNT OUT BULBS IAW CR7 AMM 33-11-03-000/400-801-A01. PERFORMED OPS CHECK IAW CR7 AMM 33-11-00-710-801-A01. OPS CHECK GOOD AT THIS TIME.
